# SDR YENA2021063000413

- Difficulty date: June 22, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 60,583 hours, 21,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M16723
- Condition: Failed
- Part time: 12,734 hours, 2,876 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FAILS OPS CHECK; (REF AEROMAN NR 2021-200/1-2021-233852)  R & R EPSU 10WL IAW A320 AMM 33-51-38-400-001-A, REMOVED AND REPLACED SLIDE 831 IAW A320 AMM 25-62-44-400-007-A. OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
